JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A STUDY ON CARLESON MEASURES WITH RESPECT TO GENERAL APPROACH REGIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A STUDY ON CARLESON MEASURES WITH RESPECT TO GENERAL APPROACH REGIONS
Suh, Choon-Serk;
  PDF(new window)
 Abstract
In this paper we first introduce a space of homogeneous type X, and we consider a kind of generalized upper half-space X (0, ). We are mainly concerned with some inequalities in terms of Carleson measures or in terms of certain maximal operators with respect to general approach regions in X (0, ). The main tool of the proof is the Whitney decomposition.
 Keywords
space of homogeneous type;tent space;(, )-Carleson measure;Whitney decomposition;
 Language
English
 Cited by
 References
1.
Pacific J. Math., 1994. vol.163. pp.217-235 crossref(new window)

2.
Lecuture Notes in Math, 1971. vol.242.

3.
Bull. Amer. Math. Soc., 1977. vol.83. pp.569-645 crossref(new window)

4.
Ann. Scuola Norm. Sup. Pisa, 1971. vol.25. pp.575-648

5.
Princeton Univ. Press, 1970.